# SDR ABXA9500617

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125401
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A BEAM SUPPORT FITTING WAS FOUND CRACKED AT STA. 965L.  FITTING WAS REPLACED IAW DC-9 SRM 53-10-5 AND 53-10-2.
